Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 28, 2014, 9:19 PM MST. It took effect at Mar 1, 2014, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2014, 9:19 PM MST (04:19 UTC)
- In effect from
- Mar 1, 2014, 11:00 AM MST
- Expired
- Mar 1, 2014, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
321 WWUS75 KABQ 010419 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 919 PM MST FRI FEB 28 2014 ...STRONG WINDS WILL BUFFET MUCH OF CENTRAL TO EASTERN NEW MEXICO SATURDAY... .STRONG WINDS ALOFT WILL DEVELOP OVER NEW MEXICO AS A FAST-MOVING UPPER LEVEL DISTURBANCE APPROACHES ON SATURDAY. BY THE LATE MORNING AND EARLY AFTERNOON THESE STRONGER WINDS ALOFT WILL BEGIN TO MIX TO THE SURFACE...CREATING OCCASIONAL GUSTS OF 45 TO 55 MPH. THE STRONGEST WINDS WILL BE FOCUSED OVER THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...EASTWARD TO THE CENTRAL HIGHLANDS AND EAST CENTRAL HIGH PLAINS. WINDS WILL BEGIN TO DECREASE IN SPEED TOWARD SUNSET SATURDAY EVENING. NMZ521>524-526-528-529-532>537-539-540-011300- /O.NEW.KABQ.WI.Y.0014.140301T1800Z-140302T0000Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 919 PM MST FRI FEB 28 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. * LOCATION...MUCH OF THE CENTRAL MOUNTAIN CHAIN...NORTHEAST AND FAR NORTHEAST HIGHLANDS...CENTRAL HIGHLANDS...AND EAST CENTRAL HIGH PLAINS OF NEW MEXICO. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN QUICKLY IN THE LATE MORNING HOURS SATURDAY WITH PEAK GUSTS OBSERVED THROUGH THE MID TO LATE AFTERNOON. WINDS ARE EXPECTED TO DECREASE IN SPEED EARLY SATURDAY EVENING. * VISIBILITY...WIDESPREAD REDUCTIONS OF 3 MILES CAN BE EXPECTED WITH LOCALIZED AREAS AS LOW AS 1 MILE DUE TO BLOWING DUST. * LOCAL IMPACTS...WIDESPREAD VISIBILITY REDUCTIONS AND STRONG CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADS WILL POSE DIFFICULTY TO TRAVEL. TUMBLEWEEDS AND OTHER LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
655 WWUS75 KABQ 011225 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 525 AM MST SAT MAR 1 2014 ...STRONG WINDS WILL BUFFET MUCH OF CENTRAL TO EASTERN NEW MEXICO TODAY... .STRONG WINDS ALOFT WILL DEVELOP OVER NEW MEXICO AS A FAST-MOVING UPPER LEVEL DISTURBANCE APPROACHES TODAY. BY THE LATE MORNING AND EARLY AFTERNOON...THESE STRONGER WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE...CREATING OCCASIONAL GUSTS OF 45 TO 55 MPH. THE STRONGEST WINDS WILL BE FOCUSED OVER THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...EASTWARD TO THE CENTRAL HIGHLANDS AND EAST CENTRAL HIGH PLAINS. WINDS WILL BEGIN TO DECREASE IN SPEED TOWARD SUNSET THIS EVENING. NMZ521>524-526-528-529-532>537-539-540-020000- /O.CON.KABQ.WI.Y.0014.140301T1800Z-140302T0000Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 525 AM MST SAT MAR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * LOCATION...MUCH OF THE CENTRAL MOUNTAIN CHAIN...NORTHEAST AND FAR NORTHEAST HIGHLANDS...CENTRAL HIGHLANDS...AND EAST CENTRAL HIGH PLAINS OF NEW MEXICO. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN QUICKLY IN THE LATE MORNING HOURS WITH PEAK GUSTS OBSERVED THROUGH THE MID TO LATE AFTERNOON. WINDS ARE EXPECTED TO DECREASE IN SPEED EARLY THIS EVENING. * VISIBILITY...WIDESPREAD REDUCTIONS OF 3 TO 5 MILES CAN BE EXPECTED WITH LOCALIZED AREAS AS LOW AS 1 MILE DUE TO BLOWING DUST. * LOCAL IMPACTS...WIDESPREAD VISIBILITY REDUCTIONS AND STRONG CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADS WILL POSE DIFFICULTY TO TRAVEL. TUMBLEWEEDS AND OTHER LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
109 WWUS75 KABQ 012345 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 PM MST SAT MAR 1 2014 ...STRONG AND GUSTY WINDS DIMINISHING CENTRAL AND EAST... NMZ521>524-526-528-529-532>537-539-540-020045- /O.EXP.KABQ.WI.Y.0014.000000T0000Z-140302T0000Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 445 PM MST SAT MAR 1 2014 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... STRONG AND GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON AND EARLY THIS EVENING OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. HOWEVER...A FEW GUSTS TO AROUND 40 MPH MAY OCCUR MAINLY BEFORE SUNSET...AND MAY BE ASSOCIATED WITH SHOWER ACTIVITY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 28, 5:14 PM MST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 28, 5:14 PM MST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MST FRI FEB 28 2014 .AVIATION... 00Z TAF CYCLE A STRETCH OF VERY UNSETTLED WEATHER WILL RAMP UP THROUGH THE NEXT 24 HOURS. STRONGEST WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL SEE SOME DECREASE IN SPEED...BUT STILL BREEZY AND OCCASIONALLY GUSTY OVERNIGHT. CURRENTLY IT IS ONLY BREEZY IN THE WESTERN TIER OF NEW MEXICO...BUT THESE WINDS WILL INCREASE AND BECOME A BIT MORE GUSTY TOWARD DAWN SATURDAY. WINDS WILL INCREASE AREA-WIDE DURING THE DAYTIME SATURDAY...ESPECIALLY OVER THE SOUTHEASTERN HALF OF THE STATE. SOME GUSTS TO 40 TO 45 KT WILL BE POSSIBLE OVER AND EAST OF THE CENTRAL MOUNTAIN CHAIN. PRECIPITATION WILL ALSO BE APPROACHING NEW MEXICO AS A LARGE SCALE DISTURBANCE AND ABUNDANT MOISTURE ARRIVE. EXPECT BATCHES OF RAIN AND HIGH ELEVATION SNOW TO FIRST DEVELOP IN THE WESTERN TIER OF THE STATE AROUND DAWN SATURDAY...SHIFTING EAST INTO CENTRAL AREAS THROUGH THE AFTERNOON WITH SOME EMBEDDED THUNDERSTORMS. MOUNTAIN OBSCURATIONS AND LOWER VISIBILITY/CIGS WILL PLAGUE HIGHER ELEVATIONS...MOSTLY ABOVE 8000 FEET SATURDAY. 52 && .PREV DISCUSSION...330 PM MST FRI FEB 28 2014... .SYNOPSIS... A WINDY AND WET STORM SYSTEM WILL CROSS FROM THE WEST THIS WEEKEND WITH SEVERAL INCHES OF SNOW ACCUMULATION LIKELY ABOVE 7500 FEET AND MOSTLY RAIN AT LOWER ELEVATIONS. SOUTHWEST WIND GUSTS TO FROM 30 TO 45 MPH WILL BE COMMON ON SATURDAY...EXCEPT 45 TO 55 MPH ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ONTO THE ADJACENT HIGH PLAINS. SUNDAY LOOKS COLDER...EXCEPT MUCH COLDER EAST CENTRAL AND NORTHEAST DUE TO A SHALLOW BUT SHARP BACK DOOR COLD FRONT. TEMPERATURES ARE GENERALLY FORECAST TO REBOUND MONDAY THROUGH THURSDAY...ALTHOUGH AN UPPER LEVEL TROUGH CLIPPING NORTHERN NM COULD TRIGGER A FEW SHOWERS IN THE NORTHERN AND WESTERN MOUNTAINS ON MONDAY. && .DISCUSSION... SATELLITE IMAGERY THIS AFTERNOON SHOWS A VERY WOUND UP AND DYNAMICALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM REACHING THE PACIFIC COAST. THE STORM IS USHERING A BROAD AREA OF PWAT VALUES OVER 200 PERCENT OF NORMAL. THESE ANOMALOUSLY HIGH PWATS ARE PROGGED TO REACH NM THIS WEEKEND GIVING THE FORECAST AREA WIDESPREAD WETTING PRECIPITATION. THE LATEST WPC QPF GRAPHIC INDICATES RAIN/LIQUID WATER EQUIVALENT VALUES PEAKING AROUND A QUARTER TO A HALF INCH ALONG NEW MEXICOS WEST AND NORTHWEST BORDER...EXCEPT FOR SOME AMOUNTS AROUND 1 INCH IN THE SAN JUAN MOUNTAINS AND NEAR ARIZONAS WHITE MOUNTAINS. THE SYSTEM WILL WEAKEN INTO AN OPEN TROUGH BEFORE CROSSING FROM THE WEST...BUT IT SHOULD REMAIN STRONG ENOUGH FOR THE MOUNTAINS TO WRING OUT SEVERAL INCHES OF SNOW. PRECIPITATION SHOULD MAINLY COME IN A COUPLE OF WAVES. THE FIRST WAVE IS PROGGED TO IMPACT THE CONTINENTAL DIVIDE REGION SATURDAY MORNING...THEN MUCH OF CENTRAL AND WESTERN NM SATURDAY AFTERNOON BEFORE LAYING ACROSS THE SOUTHERN TIER OF ZONES SATURDAY NIGHT. THE SECOND WAVE SHOULD STRETCH FROM THE WEST CENTRAL TO THE NORTHWEST MOUNTAINS SATURDAY NIGHT INTO SUNDAY MORNING. A PACIFIC COLD FRONT WILL CROSS FROM THE WEST SATURDAY NIGHT...CAUSING SNOW LEVELS TO LOWER TO OR NEAR VALLEY BOTTOMS ACROSS NW AND W CENTRAL AREAS SATURDAY NIGHT. ACCUMULATING SNOW IS NOT LIKELY AT LOWER ELEVATIONS OF CENTRAL AND WESTERN AREAS UNTIL THIS HAPPENS. WITH THIS PACKAGE WE ARE UPGRADING TO A WINTER STORM WARNING IN THE NORTHERN MOUNTAINS AND CHUSKA MOUNTAINS. WE ARE ALSO ISSUING A WINTER STORM WATCH FOR THE REMAINDER OF THE HIGH TERRAIN MINUS RATON PASS WHERE MODELS ARE LESS BULLISH ON POPS AND QPF. A WATCH WILL ALSO BE ISSUED FOR THE NW AND FAR NW HIGHLANDS WHERE ENOUGH COLD AIR MAY ARRIVE SATURDAY NIGHT FOR SEVERAL INCHES OF SNOW ACCUMULATION WITHIN THE SECOND WAVE OF PRECIPITATION. THE HEAVIEST SNOW WITH THIS STORM SYSTEM STILL FAVORS THE SAN JUAN MOUNTAINS WHERE WELL OVER 1 FOOT IS LIKELY. SNOW ACCUMULATION WILL ALSO BE POSSIBLE ACROSS THE NE AND E CENTRAL PLAINS LATE SATURDAY NIGHT THROUGH SUNDAY DUE TO A SHALLOW BACK DOOR COLD FRONT THAT WILL SAG INTO THE AREA AS THE UPPER LEVEL TROUGH IS CROSSING FROM THE WEST. FRONTAL OVERRUNNING COULD RESULT IN A MIXTURE OF SNOW...SLEET AND PERHAPS SOME FREEZING PRECIPITATION NEAR THE TX BORDER. THIS WEEKENDS STORM SYSTEM WILL A SEGMENT OF THE POLAR JET OVER NM ON SATURDAY. WITH A 1004 MB SURFACE LOW EXPECTED OVER NEW MEXICOS NE CORNER...THE COMBINATION OF THESE FEATURES SHOULD RESULT IN WIDESPREAD STRONG SOUTHWEST WINDS. THE STRONGEST WINDS SHOULD DEVELOP ALONG THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ESPECIALLY SOUTH OF MORA COUNTY. THERE IS A RISK OF A FEW 60 MPH WIND GUSTS IN THIS AREA SATURDAY AFTERNOON. ON SUNDAY HIGH TEMPERATURES WILL BOTTOM OUT FROM NEAR NORMAL TO AS MUCH AS 5 DEGREES BELOW NORMAL ACROSS CENTRAL AND WESTERN AREAS...AND AS MUCH AT 32 DEGREE BELOW NORMAL ACROSS THE NE CORNER. THEN...READINGS ARE GENERALLY EXPECTED TO REBOUND EACH DAY THROUGH THURSDAY. THERE COULD BE A FEW SHOWERS ACROSS THE NORTHERN AND WESTERN MOUNTAINS MONDAY DUE TO AN UPPER TROUGH THAT WILL PASS NORTH OF NM. 44 && .FIRE WEATHER... HIGH CONFIDENCE CONTINUES ON A FIRE-SLOWING PATTERN ON TAP THRU THE WEEKEND AND PERHAPS EARLY NEXT WEEK. BUT FIRST...WINDS TODAY HAVE AGAIN BEEN A LITTLE STRONGER THAN EXPECTED AND A DYNAMIC DRY SLOT THAT PUSHED OVER THE AREA HAS SERIOUSLY DRIED OUT THE PLAINS. MIN RH VALUES HAVE FALLEN BLW 15 PCT AND WINDS ARE PLENTY STRONG ALONG AND NORTH OF THE I40 CORRIDOR BUT THICK HIGH CLOUDS AND MODERATE INSTABILITY SHOULD LIMIT GROWTH POTENTIAL NEXT FEW HOURS. ALL EYES ARE FOCUSED ON THE WELL ABOVE NORMAL MOISTURE PLUME PUSHING TOWARD NM AHEAD OF A DEEP STORM SYSTEM ENTERING CALIFORNIA. RIDGE TOP WINDS WILL REMAIN ELEVATED TONIGHT AND BECOME SOUTHWEST THEN MIX OVER MUCH OF THE PLAINS AGAIN SATURDAY. MOISTURE ADVECTION WILL TREND MIN RH VALUES HIGHER SO NOT THREAT FOR RED FLAGS IN OUR AREA. FARTHER NORTH AND WEST RAIN AND SNOW WILL BEGIN WETTING THE HIGH TERRAIN. TEMPS TONIGHT AND SATURDAY WILL BE WAY ABOVE NORMAL AND THUS SNOW ACCUMULATION LEVELS GENERALLY ABOVE 8000 FT. BY SATURDAY NIGHT COLDER AIR WILL FILTER IN WITH BANDS OF RAIN/SNOW PROVIDING SIGNIFICANT SNOW ACCUMULATIONS FOR THE HIGH TERRAIN. THE LOWER ELEVATIONS WILL ALSO SEE WIDESPREAD WETTING RAIN ON THE ORDER OF 0.10 TO 0.30. FIRE POTENTIAL WILL BE SLOWED FOR AS MUCH AS 7 TO 10 DAYS IN THE HIGH TERRAIN AND AS MANY AS 3 DAYS IN THE LOWER ELEVATIONS FOR CENTRAL AND WESTERN NM. SUNDAY WILL TREND MUCH MUCH COOLER FOR THE REGION...ESPECIALLY THE NE PLAINS WHERE ANOTHER COLD FRONT SHIFTS INTO THE AREA. THE OVERALL FIRE WEATHER PATTERN THRU NEXT WEEK WILL ACTUALLY BE QUITE SEASONABLE FOR EARLY MARCH WITH PERIODIC UPPER DISTURBANCES AND CLOUD COVER...BOUTS OF LEE TROUGHING...AND NEAR NORMAL TEMPS. PRECIP FROM THIS WEEKEND WILL STRONGLY INFLUENCE RECOVERIES...MIN RH VALUES...AND SOIL MOISTURE SO CRITICAL FIRE WEATHER WILL LIKELY LAY LOW FOR AT LEAST A LITTLE WHILE. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ503-504-506-508-521-526. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 4 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ502-510>515. &&
Hazardous weather outlook, Feb 28, 5:57 AM MST, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MST FRI FEB 28 2014 NMZ501>540-011300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 557 AM MST FRI FEB 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL CONTINUE INTO THE AFTERNOON OVER THE CENTRAL MOUNTAINS...AND EASTERN HIGHLANDS AND PLAINS. WEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. BLOWING DUST CAN SUDDENLY REDUCE THE VISIBILITY TO 3 MILES OR LESS. RAIN AND SNOW SHOWERS WILL DEVELOP OVER THE WEST DURING THE DAY AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SNOW WILL LIKELY BECOME HEAVY AFTER MIDNIGHT IN THE NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE OVER THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS WITH SUBSTANTIAL ACCUMULATIONS POSSIBLE. A FOOT OR MORE OF SNOW MAY FALL ON THE SOUTHWEST FACING SLOPES AND ON THE MOUNTAIN PEAKS BY LATE SUNDAY. STRONG WINDS WILL RETURN PRIMARILY OVER THE CENTRAL MOUNTAINS ONTO THE EASTERN HIGHLANDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:00 PM MST | Winter Weather Advisory | ABQ | 42 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.